Can you please tell me what I can do or take to stop having to use the bathroom I can't take it anymore?
How long ago did you take it? Did you take the reccomended doseIt should not last more than 12 hrs I would say. Stay on a clear liquid diet. If you are still having problems after 24 hours I would seek medical help.
dear Crazymad - I am assuming you are talking about diarrhea, and if that is true, Bepto=bismol (pink stuff) has been very helpful to me. I have Crohns Disease and diarrhea is a CONSTANT daily problem. Imodium (OTC now) is good too, but, in my case, it stops me up too much. I completely understand not being able to take it anymore. I am only up now, due to the fact I could not get to bathroom in time and had a total messy situation to clean up. While plenty of fluids are necessary to replace the lost ones, my doctor tells me to try to eat something with fiber. This helps soak up the excess fluid in the bowel and helps form stool. Just an idea, from someone who really does get it... Be well, my dear
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Sep 2015 • 2 answers
Updated 26 Oct 2014 • 1 answer
Updated 17 Feb 2015 • 2 answers
Updated 4 Oct 2015 • 1 answer
Updated 13 Feb 2017 • 1 answer